Towards a Global Controller Design for Guaranteed Synchronization of Switched Chaotic Systems
Applied Mathematical Modelling
Copyright © 2014 Elsevier Inc. All rights reserved.
In this paper, synchronization of identical switched chaotic systems is explored based on Lyapunov theory of guaranteed stability. Concepts from robust control principles and switched linear systems are merged together to derive a sufficient condition for synchronization of identical master-slave switched nonlinear chaotic systems and are expressed in the form of bilinear matrix inequalities (BMIs). The nonlinear controller design problem is then recast in the form of linear matrix inequalities (LMIs) to facilitate numerical computation by standard LMI solvers and is illustrated by appropriate examples.
This is the author accepted manuscript. The final version is available from Elsevier via the DOI in this record.
Vol. 39 (8), pp. 2311-2331